# SDR A8ZR202401040001

- Difficulty date: December 1, 2023
- Submitted: January 4, 2024
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 65,319 hours, 16,459 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Part number: 146N6619
- Part serial: NSN
- Condition: Dented
- Location: Cargo Door
- Part time: 65,319 hours, 16,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR NO 2 LWR FWD CORNER ABOVE EXTERNAL DOUBLER AT 14” FWD OF FS 1440, .6” AFT OF FS 1380, .6” BELOW STR 25R, 6.4” ABOVE STR 26R, 4.8” FROM A SKIN CUTOUT, AND .1” FROM THE EXTERNAL DOUBLER HAS A DENT THAT MEASURES L= .7” X W= .6” X D= .016” WITH AN A/Y= 37.5. DENT FOUND TO BE OUT OF LIMITS FOR BEING LESS THAM 10” FROM A CUTOUT REF B757 SRM 52-30-01 ALLOWABLE DAMAGE 1 FIG 101 NOTE J REV 140. 9 FASTENERS REMOVED ACCOMPLISHED OPEN HOLE INSPECTION AND HFEC ON OUTER SKIN WITH NO DEFECTS NOTED AT THIS TIME. FASTENER HOLES BROUGHT TO SIZE AND INSTALLED FASTENERS AS CALLED OUT IAW ADS EO DWG ADS-N185AN-SRM-50384 REV IR WORK ACCOMPLISHED REF TO ADS EO ADS-N185AN-50384 REV IR AND AERSALE W/O 003986 CARD NO. 50034.
